Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zach624

Accutane Nose Bleed

Recommended Posts

Ok so i just finished my first month of 40mg claravis and everything was going fine i have had any muscle aches or joint pain or anything like that but i just got my first nose bleed and im kinda scared because i never and i mean never get nosebleeds, and its still bleeding right now, can someone tell me how to stop it please !

Share this post


Link to post
Share on other sites

Hey Zach,

I get nose bleeds from Accutane all the time, almost daily! Don't panic, it's perfectly normal and nothing to be too concerned about. To stop mine, I usually just stuff a tissue up my nose and hold it there for about 5-10mins. If it's getting too bloody, swap tissues and try not to wiggle your nose around too much. Also, pinching at the bridge seems to help slow the bleeding.

I usually find that my blood noses come from little cracks in my nose that open up if I sneeze or blow my nose. A bit of vaseline or Sudocrem rubbed inside your nostril will help heal these if you've got them.

Good luck!!

A :)

Share this post


Link to post
Share on other sites
Guest Leajer424

don't hold your head back, you'll swallow blood. put your fore finger and thumb where the bone ends and cartilage starts, at the base of your nose and gently squeeze in and push up slightly. hold for a couple minutes. if its still bleeding when you let go, hold again. when it stops bleeding, DO NOT TOUCH YOUR NOSE. you have to give the vessels time to heal at the weakened spot that broke open.

(I'm a nurse)

Edited by Leajer424

Share this post


Link to post
Share on other sites

thanks, i really appreciate all the help, also i just went out and bought aquaphor so hopefully that will help moisturize my nose and as far as the nasal spray what kind should i get ?

Share this post


Link to post
Share on other sites
Guest Leajer424

saline nasal irrigation is good for allergies and whatnot to wash away allergens, but the saline (salt) may make the membrane inside your nose even dryer and likely to break again. (You're not having a nose bleed for reasons some people may have them, you're having them b/c you're on accutane and your tissues are weak and dry) i would just stick with the aquafor or other moisturizer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×